Menu

Nurofen Zavance Liquid Capsules 10 pack

Enquire

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen. For fast pain relief, unleash the speed of liquid. It's liquid formula is absorbed faster into the bloodstream than standard Nurofen.Nurofen Zavance provides effective relief of everyday aches and pains such as headaches. Releases rapidly into the stomach for fast headache relief. Can be taken on an empty stomach.

For the temporary relief of pain and/or inflammation associated with Headache, Migraine Headache, Tension Headache, Muscular Pain, Cold & Flu Symptoms, Period Pain, Dental Pain, Sinus Pain, Back Pain, Arthritic Pain, Reduces fever.

Directions

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary. (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary. (maximum 4 tablets in 24 hours).

Usage Advice

Dosage: Take with water.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Before use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Safety Information

First Aid

Stop use and see your doctor immediately if you have an allergic reaction.

Safety Directions

Do not use if:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- During the last 3 months of pregnancy.

Unless a doctor has told you to do, do not use:
- For more than 3 days at a time.
- If you have asthma.
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If you are trying to become pregnant or during the first 6 months of pregnancy.
- In children suffering from dehydration through diarrhoea and/or vomiting.
- If you are taking medication regularly.
- If you are aged 65 years or over.
- In children under 7 years of age.

Important Information

Advisory Statements:
The maximum recommended daily dose of 6 tablets contains 146mg of sodium.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if the blister foil is broken on first opening.

Caution

Keep out of reach of children.

Ingredients

Active Ingredients

Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Contains

Contains sucrose.

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Always read the label. Follow the directions for use

Enquire

Redwood Pharmacy Shop

Redwood Pharmacy is your local community Pharmacy in Redwood Christchurch. We pride ourselves on caring for our local community, we have been here for some 60 years and are still going strong! Our friendly staff will look after your health and wellbeing needs as best as we can.